# SDR WX0A2023110631882

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N241NV
- Make and model: Airbus A320-214
- Aircraft serial: 1221
- Aircraft time: 57,505 hours, 40,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: 2000
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LH AFT MEGAPHONE INOP. / REMOVED AND REPLACED MEGAPHONE IAW AMM 25-65-51-920-001-A. OPS CHECK GOOD."
